# SDR UALA2009092803047

- Difficulty date: September 25, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 52,712 hours, 19,157 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Damaged
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: WHILE STOWING CAPT O2 MASK DAMAGED THE PRESS TO TEST RESET SWITCH O2 DOOR CRACKED.  SWAPPED CAPT O2 AND SECOND OBSERVER'S O2 BOXES. SECOND OBSERVER'S SEAT INOP. REPLACED MASK ASSY. OP CKS NORMAL.
